Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Frequent headaches, stopped contraceptive pills, frequent bowels, subsides occasionally with pain killers. Suggestion?

hi,my head ache s quite often,I have stopped taking contraceptive pills so I have ruled out one reason due which my head can ache.These headache are too painful sometime I cant stare at my computer screen.Sometimes its light and it only last s from morning to afternoon.eyebrow and eyes are at pain most of the times.Also when my head aches i poo a lot say 2-3 times..After I take a painkiller it goes in an hour or two...sometimes it does not go at all even after taking painkiller...It goes only if i go to bed and close my eyes...i have been sleeping well 11 to 7..
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The common causes for such headaches are migraine and cluster headaches. They will respond to amitriptyline or divalproex sodium taken daily. Try to identify some triggers. For acute relief from pain you may use pain killers like naproxyn sodium.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or want to further details about your query, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor